Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Integral representations of cyclic groups acting on relative holomorphic differentials of deformations of curves with automorphisms


Authors: Sotiris Karanikolopoulos and Aristides Kontogeorgis
Journal: Proc. Amer. Math. Soc. 142 (2014), 2369-2383
MSC (2010): Primary 14H37
Published electronically: April 3, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study integral representations of holomorphic differentials on the Oort-Sekiguchi-Suwa component of deformations of curves with cyclic group actions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14H37

Retrieve articles in all journals with MSC (2010): 14H37


Additional Information

Sotiris Karanikolopoulos
Affiliation: Institut für Mathematik, Freie Universität Berlin, Arnimallee 3, 14195 Berlin, Germany
Email: skaran@zedat.fu-berlin.de

Aristides Kontogeorgis
Affiliation: Department of Mathematics, University of Athens, Panepistimioupolis, 15784 Athens, Greece
Email: kontogar@math.uoa.gr

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-12010-7
PII: S 0002-9939(2014)12010-7
Keywords: Automorphisms, curves, differentials
Received by editor(s): March 13, 2012
Received by editor(s) in revised form: August 12, 2012
Published electronically: April 3, 2014
Additional Notes: The first author was supported by a Dahlem Research School and Marie Curie Cofund fellowship and is also a member of the SFB 647 project: Space–Time–Matter, Analytic and Geometric Structures
The second author was supported by the Project “Thalis, Algebraic modelling of topological and Computational structures”. The Project ‘THALIS” is implemented under the Operational Project “Education and Life Long Learning” and is co-funded by the European Union (European Social Fund) and National Resources (ESPA)
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2014 American Mathematical Society